# SDR AALA202511051083

- Difficulty date: November 4, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N846AN
- Make and model: Boeing 787-9
- Aircraft serial: 66011
- Aircraft time: 1,669 hours, 269 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR BINDING WITH THRESHOLD, DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED FLIGHT DECK DOOR ALONG VERTICAL HINGE, RAISED AND DOOR CLEARS, FLIGHT DECK DOOR LOCK SYSTEM OPS CHECKS GOOD.
